# SDR CA150305001

- Difficulty date: March 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,357 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Condition: Failed
- Location: Central Computer
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FLIGHT, THE FLIGHT CREW ENCOUNTERED AN EICAS MESSAGE MAU 1A FAIL. THIS RESULTED IN NO NOSE WHEEL STEERING AVAILABLE AFTER LANDING.  AS A PRECAUTION,THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AND LANDED RUNWAY 36.  THE LANDING WAS OTHERWISE UNEVENTFUL, AND AFTER A BRIEF INSPECTION, THE ACFT WAS TOWED TO THE GATE BY MAINTENANCE. THERE WAS NO ADVERSE PASSENGER REACTION.  RESOLUTION REPLACED NIC 1 PROCESSOR IN AND CHECKED SERVICEABLE IAW AMM 31-41-04, PB 401, CONF 1.
